Translator Disclaimer
2019 Theory and analysis of partial differential equations with a $\psi $-Caputo fractional derivative
D. Vivek, E.M. Elsayed, K. Kanagarajan
Rocky Mountain J. Math. 49(4): 1355-1370 (2019). DOI: 10.1216/RMJ-2019-49-4-1355

Abstract

In this paper, we study existence and stability of solutions to a partial differential equation with $\psi $-fractional derivative. Existence results are established by means of the fixed point and upper and lower solution methods. In addition, Ulam-type stability results are derived by using the Gronwall inequality method. Finally, an example is provided to illustrate the theoretical results.

Citation

Download Citation

D. Vivek. E.M. Elsayed. K. Kanagarajan. "Theory and analysis of partial differential equations with a $\psi $-Caputo fractional derivative." Rocky Mountain J. Math. 49 (4) 1355 - 1370, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1355

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104721
MathSciNet: MR3998925
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1355

Subjects:
Primary: 26A33, 34K14, 34K40

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top